# SDR 99ZZZX3735

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99GA
- Make and model: Gulstm GIV
- Aircraft serial: 1198
- System (JASC): 2312 · VHF Communications System
- Part: Connector
- Part number: 3722519040
- Condition: Failed
- Location: Vhf Comm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT VHF COMMUNCATION RECEPTION DURING TAXI, TAKEOFF, AND LANDING.  TROUBLESHOOTING REVEALED A 'COLD SOLDER JOINT' BETWEEN CENTER CONNECTION AND ANTENNA COAX CABLE CENTER CONDUCTOR.
